RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 6(348), Pages 191–192 (Mi umn587)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Geometric properties of a spectral sequence in surgery theory

Yu. V. Muranova, D. Repovšb

a Vitebsk Institute of Modern Knowledge
b University of Ljubljana

DOI: https://doi.org/10.4213/rm587

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:6, 1238–1239

Bibliographic databases:

MSC: Primary 57R67; Secondary 19J25
Accepted: 23.09.2002

Citation: Yu. V. Muranov, D. Repovš, “Geometric properties of a spectral sequence in surgery theory”, Uspekhi Mat. Nauk, 57:6(348) (2002), 191–192; Russian Math. Surveys, 57:6 (2002), 1238–1239

Citation in format AMSBIB
\Bibitem{MurRep02}
\by Yu.~V.~Muranov, D.~Repov{\v s}
\paper Geometric properties of a~spectral sequence in surgery theory
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 6(348)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn587}
\crossref{https://doi.org/10.4213/rm587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1991877}
\zmath{https://zbmath.org/?q=an:1049.57502}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57.1238M}
\elib{http://elibrary.ru/item.asp?id=14327465}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 6
\pages 1238--1239
\crossref{https://doi.org/10.1070/RM2002v057n06ABEH000587}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182349100018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0037988833}


Linking options:
  • http://mi.mathnet.ru/eng/umn587
  • https://doi.org/10.4213/rm587
  • http://mi.mathnet.ru/eng/umn/v57/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:178
    Full text:76
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019